# SDR SWIA202157323

- Difficulty date: February 21, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL F.S. 310 STR 16L-15L AFT INBD SIDE OF FLANGE ( 3RD INTERCOSTAL FROM FLOOR ) JUST FWD OF PX DOOR   (C-CHECK RO 4/2/2021)    REPAIRED CORROSION FOUND ON INTERCOSTAL F.S. 310 STR 16L-15L AFT INBD SIDE OF FLANGE ( 3RD INTERCOSTAL FROM FLOOR ) JUST FWD OF PX DOOR IAW CRJ 200 SRM 51-21-06. REF CONTINUATION CARD FOR WORK PERFORMED.
